# SDR GAIA04069OP

- Difficulty date: April 20, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON JUST AFTER TAKE-OFF.  CREW RETURNED AIRCRAFT TO DEPARTURE AERODROME (FWA) WHERE AN UNEVENTFUL LANDING WAS MADE.  DUPLICATED PROBLEM DURING GROUND ENGINE RUN.  TIGHTENED SEVERAL CLAMPS ON BLEED LINES AND (B) NUT ON SENSE LINES.  RE-ADJUSTED STRUT OVERHEAT LOOP.  OPS CHECK GOOD ON GROUND DURING ENGINE RUN.  AIRCRAFT WAS RETURNED TO SERVICE.
